# SDR R61A2022021400138

- Difficulty date: February 2, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N826MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000046
- Aircraft time: 36,621 hours, 26,480 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Shear Tie
- Part number: 17003870001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORRODED SHEAR CLIP, FR 17, STGR 28L-29L. : EVALUATED SHEAR CLIP, FR 17, STGR 27L-28L REF. EMB SRM 51-10-02. 100% MATERIAL LOSS. REMOVED AND REPLACED SHEAR CLIP REF. EMB SRM 51-40-08
